# SDR GTIA202002135006

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 50,706 hours, 23,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SMEEL DURING DESCENT @ 9000' ENGINES IDLE. FLIGHT ATTENDANTS AND COCKPIT CREW HAD THE SAME EXPERINCE. WE SUSPECTED PACK 1 SO WE TURNED IT OFF. WE ARE NOT SURE IF TURNING PACK 1 OFF HELPED OR WE JUST GOT USED TO THE SMELL TOO CLOSE TO LANDINE TO TOUBLE SHOOT.-ACCOMPLISHED TI 2100-1706 "DATA COLLECTION OF INSPECTION RESULTS OF A/C PNEUMATIC! A.C. SYS AFTER ODOR CCURENCE. NO CONTAMINATION SENSED WITH AERO TRACER. DMI # 260285901 RAMINS OPE. A/C OK FOR SVC."
